Q. I am getting pain in penis and tingling sensation in testicles. Please help.

Answered by Dr. Raman Tanwar and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Chronic Prostatitis or Nsaids? We have medical experts to help you right away. Ask a Doctor Now »
Image: I am getting pain in penis and tingling sensation in testicles.  Please help.

Hi doctor,

I am a 27 year old sexually active male. I have been with the same girl for the past 10 years and we are loyal in the relationship. I am having a ton of issues and pain in my lower region. The symptoms are lower back pain, pain in my pubic region, pain and tingling in my testicles, burning with and without urination and pain within the penis. I have been to three different walk-in clinics and had three different antibiotics, including Levaquin, Bactrim and Cipro. I went to a urologist and was told to have pelvic pain syndrome. I have had similar issues in the past. I dealt with a prostate infection a few years ago and that was treated with antibiotics. But, this time nothing is working. Most urine cultures show no bacteria. My thoughts are possibly pudendal neuralgia or interstitial cystitis, as my mom has IC. Do you advise sonogram or endoscopy or medications?


Related Questions:
Is it normal to have nausea and stomach pain after taking Panadol?
How to clear kidney stones?
I am experiencing pain while urinating but all tests are normal. What could be the reason?
 

Dr. Raman Tanwar
MCH., MS., FELLOWSHIP IN ANDROLOGY ., FELLOWSHIP IN MEN'S HEALTH (UNIVERSITY OF NAPLES)., MBBS., (DIFF
Andrology, General Surgery, Urology

Hi,

Welcome to icliniq.com.

Your symptoms do point towards chronic prostatitis. With negative culture and positive pus cells, it is likely that you are suffering from CPPS IIIA, which is non-bacterial inflammatory chronic prostatitis. Now, this is a difficult condition to manage and requires long-term therapy. I would suggest that you follow up with a urologist on a long term basis. Therapy takes some time and different medications work for different patients.

IC (interstitial cystitis- painful bladder) is also a possible condition, but CPPS is more common in males than IC. You do not meet all criteria for IC as per the classic definitions. So, I would keep CPPS as the first differential. I am mentioning some tests that you may want to get done to clarify the situation in a better way.


The Probable causes:

Recurrent infections.

Investigations to be done:

Urine anti-proliferative factor, EPS Culture (expressed prostatic secretions) after prostatic massage, uroflowmetry with post-void residual urine assessment and cystoscopy.

Differential diagnosis:

1. CPPS IIIA.
2. BPS (bladder pain syndrome) / IC.

Treatment plan:

I suggest combination of Amitriptyline, alpha blockers, NSAIDS (nonsteroidal anti-inflammatory drugs) and Gabapentin. Dietary modifications will be necessary. Consult your specialist doctor, discuss with him or her and take the medicine with consent.

Preventive measures:

Stay away from spices, coffee and anything that you feel trigger the symptoms or aggravate them.

Regarding follow up:

Revert back with the reports to a urologist online.---> https://www.icliniq.com/ask-a-doctor-online/urologist

 

Thank you doctor,

I really appreciate your answer and the extra information. I am going to follow up with a urologist. Is kidney stone or bladder stone a possible cause of this? Do you think getting a sonogram of my bladder, kidneys and scrotum would be beneficial in trying to rule out?

 

Dr. Raman Tanwar
MCH., MS., FELLOWSHIP IN ANDROLOGY ., FELLOWSHIP IN MEN'S HEALTH (UNIVERSITY OF NAPLES)., MBBS., (DIFF
Andrology, General Surgery, Urology

Hi,

Welcome back to icliniq.com.

  • Bladder stones are a possibility, but less likely. Kidney stones are very unlikely to cause such symptoms.
  • You may do well by getting an ultrasound done and I do recommend it.
  • The post-void residual assessment that I mentioned is done by sonography only and it may be a good chance to assess bladder stone. It is likely that your sonography may show the changes of cystitis.
  • I will appreciate if you can send over the reports to me so that I can help you further. The therapy would obviously be best under the guidance of urologist.

Revert back with the reports to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can Aleve and Goody's powder cause stomach upset?
Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »
Dr. Jeremy David O'kennedy
HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »
 
Why am I getting recurrent kidney stones with stomach pain?
Query: Hello doctor, I have many health problems. My gallbladder was removed two years back and now I feel pain in the left as well as right side of the stomach below ribs. I am also suffering from repeated kidney stones at the left side and also in my both arms, I feel some bulges sort of thing. Please s...  Read Full »
Dr. Penchala Prasad Kandikattu
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are suffering from vitamin D deficiency which may cause hypocalcemia and bone pain. Also, mainly present like ribs pain and back pain, spontaneous rib fractures. Other possibilities are like postcholecystectomy syndrome. Use tablet Pantoprazole before breakfast for...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Are Fraxinud allergy and olive trees allergy same?
Hello doctor, Would you please explain if this means I have allergy from olive trees (trees that produces olives), if I ...Read more »
Is there a chance for a baby inspite of suffering from ED and teratozoospermia?
Hello doctor, We are trying from past two years for a baby. I am facing an ED problem, and I am advised to take Penegra ...Read more »
Tinnitus - Symptoms, Causes, Risk Factors, and Treatment
Tinnitus or ringing in the ears is a common symptom seen due to various reasons. This article talks in detail about tinn ...Read more »